| Model Number |
MMT-523RNAB |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the customer alleges insulin pump was under delivering.The customer experienced high blood glucose.The customer¿s blood glucose were 331 mg/dl, 273 mg/dl, 196 mg/dl, 233 mg/dl, 134 mg/dl, 205 mg/dl, 190 mg/dl.The customer was treated with insulin pump.The customer stated that the drive support cap was normal.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with all operating currents within spec and passed functional testing including the rewind, a21 error test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.No possible under delivery anomaly noted.Device was downloaded to care link pro properly and all bolus delivered were found at the care link report.Device passed the delivery accuracy test at 0.0873 inches.(b)(4).